# SDR CALA2018102702200

- Difficulty date: October 26, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012661
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHT 22WL AT ROW 11DEF HAS BROKEN ATTACH LEGS.  REMOVED AND REPLACED OVERHEAD BIN EMERGENCY LIGHT 22WL (P/N: 10- 1266-1) AT ROW 11 DEF IAW AMM 33-51-11-000-001-A AND AMM 33 -51-11-400-001-A. OPERATIONAL CHECK ACCOMPLISHED ON TASK CARD 18 -3351-1-7907 SEQ 546.
